# SDR REXA201100131

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 16,897 hours, 14,415 cycles
- Engine: Ge CF343B1
- Engine time: 16,897 hours, 14,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE873978
- Condition: Malfunctioned
- Location: Right
- Part time: 16,897 hours, 14,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN EMERGENCY DECLARED.  T/S TO THE RIGHT ENGINE CAUSING THE SMOKE IN CABIN WITH EITHER LT OR RT PACKS RUNNING OFF RT ENGINE, A/C WAS FERRIED TO TYS FOR BOROSCOPE AND POSSIBLE ENGINE CHANGE.
